# SDR 07FDEA02605

- Difficulty date: July 25, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518385
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR AFT FUSELAGE EXTERIOR SKIN CHAFED AT AFT CARGO PIT FWD DOOR CUTOUT FWD UPPER CORNER.  REMOVED CHAFED DAMAGE IAW SRM 51-10-1, NDT FOR MATERIAL LOSS, IAW NDT MANUAL PART 4 51-00-00 FIG 2, OUT OF LIMITS PER SRM 53-30-1 PG 2C FIG 2, VERIFIED MATERIAL 2024-  T3, .050 PER EA NR I070418 P1, STEP 4A.  REMOVED FASTENERS FOR NDT INSPECTION OF HOLES, NO DEFECTS NOTED OF HOLES, FAB`D DOUBLER.  INSTALLED IAW EA I070418 AT RT AFT FUSELAGE SKIN AT FWD UPPER CORNER OF AFT CARGO PIT DOOR.  PRIMED AND TOP COATED AREA OF INSTALLATION IAW EA NR I070418.
